# SDR DALA2019072904446

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 76,421 hours, 57,467 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 WINDOW TERMINAL STRIP SPARKED WHEN WINDOW HEAT TURNED ON. NO ODOR OR SMOKE PRESENT. FOUND 1 TERMINAL SCREW LOOSE ON WINDOW TERMINAL BLOCK. TORQUED SCREWS PER WSPM 20-20-03. WINDOW HEAT OPS NORM. (LP5774668)
